EconPapers    
Economics at your fingertips  
 

Efficient Estimation of Nonlinear Simultaneous Equations with Additive Disturbances

Dale Jorgenson and Jean-Jacques Laffont

A chapter in Annals of Economic and Social Measurement, Volume 3, number 4, 1974, pp 615-640 from National Bureau of Economic Research, Inc

Date: 1974
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (29)

Downloads: (external link)
http://www.nber.org/chapters/c10204.pdf (application/pdf)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:nbr:nberch:10204

Ordering information: This item can be ordered from
http://www.nber.org/chapters/c10204

Access Statistics for this chapter

More chapters in NBER Chapters from National Bureau of Economic Research, Inc National Bureau of Economic Research, 1050 Massachusetts Avenue Cambridge, MA 02138, U.S.A.. Contact information at EDIRC.
Bibliographic data for series maintained by ().

 
Page updated 2025-03-23
Handle: RePEc:nbr:nberch:10204